# SDR AALA201610139002

- Difficulty date: October 10, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 14,631 hours, 2,297 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Blown
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LOW PRESSURE ON 4R DOOR ASSIST BOTTLE, CAUSED BY BLOWN DIAPHRAGM.  REMOVED AND REPLACED R4 DOOR ASSIST BOTTLE DIAPHRAGM IAW AMM 52-10-00-860-803-A.  SERVICED BOTTLE IAW AMM 52-10-00-600-802-A.  LEAK CHECK GOOD.
